MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The elecsys probnp ii and elecsys troponin t gen 5 stat reagent lot numbers and expiration dates were not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys probnp ii and elecsys troponin t gen 5 stat results from the cobas e 411 analyzer (disk system) for 2 patients.Patient 1's initial probnp result was <36 pg/ml.The repeat result was 1910 pg/ml.The repeat result was deemed to be correct.The sample was repeated after the cardiologist questioned the initial result.Patient 2's initial troponin t result was 18 ng/l.A result from a different tube drawn at the same time as the original sample was 0 ng/ml.The customer is unsure which result is correct.The second sample was run after there was a miscommunication with the phlebotomist, and two samples were collected instead of just one and tested at the same time.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24753299
Report Number1823260-2026-01195
Device Sequence Number10330958
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown